MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. IMMULITE 2000 XPI SYSTEM; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

SIEMENS HEALTHCARE DIAGNOSTICS, INC. IMMULITE 2000 XPI SYSTEM; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number IMMULITE 2000 XPI SYSTEM
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
Falsely depressed insulin-like growth factor binding protein 3 (igfb-3) results were obtained on multiple patient samples on an immulite 2000 xpi instrument.The erroneous results were not reported to the physician(s).The samples were repeated on an alternate immulite 2000 xpi instrument.The repeat results were higher than the erroneous results.The repeat results were reported, as the correct results, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely depressed insulin-like growth factor binding protein 3 (igfb-3) results.
 
Additional Manufacturer Narrative
An outside the us customer contacted a siemens customer care center to report falsely depressed insulin-like growth factor binding protein 3 (igfb-3) results on multiple patient samples on an immulite 2000 xpi instrument.Siemens is investigating.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2247117-2024-00002 on 22-march-2024.Additional information 21-june-2024: siemens evaluated this issue and provided the following conclusion: the customer performed a 10-patient comparison study on the complaint analyzer and an alternate immulite 2000 xpi.The data was analyzed and showed valid adjustments and quality control recovering within acceptable ranges.In addition, all patient samples recovered within 10% instrument-to-instrument.The customer is operational.The immulite 2000 xpi insulin-like growth factor binding protein 3 (igfbp-3) assay, lot 431, and the immulite 2000 xpi system are performing as intended.A product performance issue has not been identified.No further evaluation of the device is required.In section h6, the investigation findings and investigation conclusions codes were updated.

Brand Name
IMMULITE 2000 XPI SYSTEM
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
62 flanders bartley rd
flanders NJ 07836
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
62 flanders bartley rd
flanders NJ 07836
Manufacturer Contact
jennifer cacace
333 coney street
east walpole, MA 02032
8024302902
MDR Report Key18958072
Report Number2247117-2024-00002
Device Sequence Number14577954
Product Code JJE
UDI-Device Identifier00630414945422
UDI-Public00630414945422
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K970227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMMULITE 2000 XPI SYSTEM
Device Catalogue Number10373214
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/28/2024
Supplement Date Received by Manufacturer06/21/2024
Initial Report FDA Received Date03/22/2024
Supplement Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown